# SDR FDEA201504161249

- Difficulty date: April 16, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 729 hours, 15,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN DOOR WILL NOT LOWER OR RAISE.    L1 DOOR OPERATED NUMEROUS TIMES PER  AMM 52-10-01-2. CHECKED TRACKS, RETRACTING CEILING PANEL FOUND NO BINDING. SUSPECT SLIDE DISARM LEVER NOT COMPLETELY SEATED IN D-TENT. DOOR OK FOR SERVICE.
